zbMATH — the first resource for mathematics

On conditions for and the order of approximation of functions by operators of class \(S_{2m}\). (English. Russian original) Zbl 1005.41007
Math. Notes 67, No. 5, 556-562 (2000); translation from Mat. Zametki 67, No. 5, 654-661 (2000).
Conditions for the convergence of operators of classes \(S_{2m}\) to continuous functions are studied. Next, the asymptotics of approximation by such operators to differentiable functions are established. The paper generalize, by different methods, results due to I. Szabados for operators of the class \(S_{2m}\).
41A36 Approximation by positive operators
Full Text: DOI
[1] P. P. Korovkin, ”Converging sequences of linear operators,”Uspekhi Mat. Nauk [Russian Math. Surveys],17, No. 4 (106), 147–152 (1962).
[2] P. P. Korovkin, ”An asymptotic property of the positive methods of summation of Fourier series and the best approximation of the class Z2 by linear positive polynomial operators,”Uspekhi Mat. Nauk [Russian Math. Surveys],13, No. 6(84), 99–103 (1958). · Zbl 0090.28304
[3] P. P. Korovkin, ”On the order of approximation of functions by linear polynomial operators of classS m ,” in:Studies in the Contemporary Problems of Constructive Function Theory [in Russian], Izd. Akad. Nauk Azer. SSR, Baku (1965), pp. 163–166.
[4] A. I. Kovalenko, ”On certain methods of summation of Fourier series,”Mat. Sb. [Math. USSR-Sb.],71 (113), No. 4, 598–616 (1966). · Zbl 0171.02602
[5] J. Szabados, ”On convolution operators with kernels of finite oscillation,”Acta Math. Acad. Sci. Hung.,27, No. 1–2, 179–192 (1976). · Zbl 0329.41017 · doi:10.1007/BF01896773
[6] R. K. Vasiliev (Vassiliev), ”Certaines méthodes de sommation de séries de Fouries donnant le meilleur ordre d’approximation,”Acta Math. Acad. Sci. Hung.,63, No. 1, 65–102 (1994).
[7] R. K. Vasil’ev, ”Certain methods of summation of Fourier series with the best order of approximation,”Mat. Zametki [Math. Notes],54, No. 2, 145–151 (1993).
[8] A. O. Gel’fond,Finite Difference Calculus [in Russian], Gostekhizdat, Moscow-Leningrad (1952).
[9] W. Dahmen and E. Görlich, ”A conjecture of M. Golomb on optimal and nearly-optimal linear approximation,”Bull. Amer. Math. Soc.,80, No. 6, 1199–1202 (1974). · Zbl 0294.41019 · doi:10.1090/S0002-9904-1974-13676-1
[10] V. A. Baskakov,Linear Methods of Summation of Fourier series and the Approximation of Continuous Functions [in Russian], KGU, Kalinin (1980). · Zbl 0507.42004
[11] P. L. Butzer and E. L. Stark, ”On a trigonometric covolution operator with kernel having two zeros of simple multiplicity,”Acta Math. Acad. Sci. Hung.,20, No. 3–4, 451–461 (1969). · Zbl 0189.35001 · doi:10.1007/BF01894916
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.